| Catalog Number |
DYNJAA10641 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the customer, "the anesthesia circuits appear to be either cut or damaged" causing the "machines to alarm with a pressure leak".The customer did not report any patient impact or adverse health effect related to the reported issue.The customer did not report any serious injury, medical intervention, or follow-up care related to the reported incident.No additional details are available related to the customer reported issue.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Update to h6: investigation findings.Update to h6: investigation conclusions.Update to h7: remedial action.Update to h9: recall number.